Discrete-Time Model Reference Adaptive Control for Nonminimum Phase Systems With Disturbances

[+] Author and Article Information
Jianming Lu, Takashi Yahagi

Department of Information and Computer Sciences, Chiba University, Chiba 263, Japan

J. Dyn. Sys., Meas., Control 120(1), 117-123 (Mar 01, 1998) (7 pages) doi:10.1115/1.2801307 History: Received April 12, 1994; Online December 03, 2007


This paper presents a new design method of discrete-time model reference adaptive control for nonminimum phase systems with disturbances. It is assumed that the disturbances are described by a polynomial function of time with known degree and unknown coefficients. The proposed scheme uses only input and output data and the existence of bounds for all signals is proved, which assures the output error convergence to zero. Finally, the results of computer simulation are presented to illustrate the effectiveness of the proposed method.

Copyright © 1998 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In